Peter Hibberd, M.D., is a doctor whose advice is based on more than 28 years of hospital outpatient and inpatient experience. He is an experienced emergency medicine physician, surgeon, and consultant. Dr. Hibberd is certified by the American Board of Emergency Medicine. He is also a fellow and active member of the American Academy of Family Physicians, an active member of the American College of Emergency Physicians, and a member and fellow of the American Academy of Emergency Medicine. Dr. Hibberd has earned numerous national and international professional certifications, memberships, and awards.
Tags:

Causes of Dizziness

Monday, 12 Dec 2011 08:49 AM


Question: My son is 50 years old. He has diabetes and takes thyroid medication and anti-psychotic medication. He has been complaining about being dizzy for the last few months. What could be the cause?
Dr. Hibberd's Answer:
Both diabetes and antipsychotic medication can cause dizziness. You need to consult with your primary care physician, and he can adjust the dosages of both medications. Please make sure that he takes his medication and eats regularly.



© HealthDay

 
1Like our page
2Share
Dr-Hibberd
74
2011-49-12
Monday, 12 Dec 2011 08:49 AM
Newsmax Inc.
 

The information presented on this website is not intended as specific medical advice and is not a substitute for professional medical treatment or diagnosis. Read Newsmax Terms and Conditions of Service.

Newsmax, Moneynews, Newsmax Health, and Independent. American. are registered trademarks of Newsmax Media, Inc. Newsmax TV, and Newsmax World are trademarks of Newsmax Media, Inc.

NEWSMAX.COM
© Newsmax Media, Inc.
All Rights Reserved